Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this flash flood warning at Jul 2, 2013, 5:52 AM EDT for Charlotte County, Florida. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 5:52 AM EDT (09:52 UTC)
- Expired
- Jul 2, 2013, 7:15 AM EDT
- In force
- 83 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Charlotte County, FL
The radar
The Tampa radar (KTBW), 88 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
601
WGUS52 KTBW 020952
FFWTBW
FLC015-021115-
/O.NEW.KTBW.FF.W.0001.130702T0952Z-130702T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
552 AM EDT TUE JUL 2 2013
THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CHARLOTTE COUNTY IN FLORIDA.
* UNTIL 715 AM EDT
* AT 547 AM EDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA WITH ROAD CLOSURES IN PROGRESS.
DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAINFALL HAS FALLEN
ACROSS THE WARNED AREA DURING THE PAST SEVERAL HOURS WITH
ADDITIONAL HEAVY RAINFALL EXPECTED THROUGH 715 AM EDT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GROVE CITY...ROTONDA...PALM ISLAND...AND MANASOTA KEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN FROM BEING SWEPT AWAY IN FLOODED DITCHES AND DRAINS.
FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND MAY STALL YOUR
VEHICLE. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD. TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 2689 8235 2690 8234 2693 8237 2695 8236
2693 8235 2695 8234 2695 8228 2694 8226
2695 8225 2693 8224 2689 8225 2685 8231
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 5:30 AM EDT, 22 minutes earlier.
Area forecast discussion, Jul 2, 5:30 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT TUE JUL 2 2013
.SYNOPSIS...
09Z WATER VAPOR AND H4 RAP ANALYSIS CONTINUE TO SHOW A STUBBORN AND
HIGHLY AMPLIFIED UPPER LEVEL PATTERN ACROSS THE CONUS CONSISTING OF
A HUGE RIDGE OVER THE WESTERN STATES AND A DEEP DOWNSTREAM TROUGH
OVER MUCH OF THE EAST. TROUGHS ARE GENERALLY NOT SUPPOSED TO BE THIS
AMPLIFIED AND DEEP DURING THE MIDDLE OF SUMMER...AND ITS NO WONDER
WE HAVE SEEN AN EXTENDED PERIOD OF RAINY WEATHER. WE ARE IN NO WAY
DONE WITH THIS RAINY WEATHER QUITE YET...BUT THE WORST APPEARS TO BE
OVER AND THERE IS SUNLIGHT AT THE END OF THE TUNNEL (PUN INTENDED)
LATER IN THE WEEK. WV IMAGERY SHOWS A PLUME OF DEEP TROPICAL
MOISTURE STREAMING NORTHWARD ON THE EASTERN SIDE OF THE TROUGH OVER
THE FL PENINSULA. 02/00Z KTBW SOUNDING PROFILE CONFIRMS JUST HOW
MUCH MOISTURE THERE IS WITH AN ALMOST SATURATED COLUMN AND
IMPRESSIVE PW VALUE OF AROUND 2.3". A PW VALUE OF THIS LEVEL IS
AROUND THE 99TH PERCENTILE OF PAST OBSERVED VALUES FOR EARLY JULY.
OUTSIDE OF THE LARGE SCALE CYCLONIC FLOW OF THE TROUGH AIDING THE
LIFT PROCESS...A FAIRLY WELL-DEFINED SHORTWAVE FEATURE HAS BEEN
WORKING THROUGH THE SOUTH-CENTRAL/SE GULF OF MEXICO AND LIKELY
FURTHER CONTRIBUTING TO THE CONTINUOUS CONVECTIVE DEVELOPMENT ACROSS
THE EASTERN GULF. THIS FEATURE IS SHOWN BY THE GLOBAL MODELS TO
BECOME MORE STRETCHED/SHEARED OUT WITH TIME AS IT MOVES OVERHEAD
TODAY.
AT THE SURFACE...SUBTROPICAL RIDGE AXIS IS SHIFTING NORTHWARD
THROUGH THE REGION HELPING TO BRING OUR LOW LEVEL WINDS AROUND MORE
TO THE SOUTHEAST WITH TIME. REGIONAL RADARS ARE STILL ACTIVE WITH
SCT-NMRS SHOWERS RAPIDLY MOVING SOUTH TO NORTH. AS OF 5AM THE
MAJORITY OF THIS ACTIVITY IS ALONG AND WEST OF THE I-75
CORRIDOR...AND THIS IS LIKELY TO BE THE TREND FOR AT LEAST THE NEXT
SEVERAL HOURS.
&&
.SHORT TERM (TODAY THROUGH THE 4TH OF JULY)...
TODAY...
YET ANOTHER ACTIVE DAY IN TERMS OF SHOWERS AND THUNDERSTORM
ACTIVITY. THE GOOD NEWS IS THAT WE WILL BE SLOWLY STARTING TO LOSE
THE SYNOPTIC INFLUENCE FOR LIFT ASSOCIATED WITH THE STUBBORN UPPER
TROUGH TO OUR NORTHWEST. THE BAD NEWS IS THAT WE ARE STILL LEFT WITH
A VERY MOIST ATMOSPHERIC COLUMN AND NOTHING TO REALLY SUPPRESS THE
CONVECTION. SO WITH SOME LIMITED SYNOPTIC SUPPORT STILL AROUND AND
THE THE FAVORABLE COLUMN FOR CONVECTION WOULD EXPECT A HIGH COVERAGE
OF RAINFALL ONCE AGAIN. THE OVERALL TEMPORAL DURATION OF RAINFALL
TODAY IS LIKELY TO NOT BE AS HIGH AS PREVIOUS DAYS...ESPECIALLY
INLAND. FORECAST GRIDS STILL SHOW LIKELY POPS AREA-WIDE AND THE RISK
OF TRAINING STORMS AND LOCALLY HEAVY RAINFALL AMOUNTS REMAINS A
CONCERN. THE FLOOD WATCH FOR THE ENTIRE AREA WILL REMAIN IN EFFECT
DUE TO THIS CONTINUED HEAVY RAINFALL THREAT.
BY TONIGHT THE REAL EMPHASIS FOR ADDITIONAL SHOWERS WILL SHIFT TO
THE IMMEDIATE COAST AND MORE LIKELY JUST OFFSHORE AS LOW LEVEL WINDS
CONTINUE TO SHIFT AROUND MORE TO THE SOUTHEAST...AND THE SYNOPTIC
LIFT ASSOCIATED WITH THE TROUGH IS FORCED EVER FURTHER WEST INTO THE
EASTERN GULF OF MEXICO. INLAND FROM THE I-75 CORRIDOR...WE MAY SEE A
GENERALLY DRY OVERNIGHT PERIOD AFTER ANY LINGERING EVENING PURELY
INSTABILITY SHOWERS CAN DISSIPATE.
WEDNESDAY/WEDNESDAY NIGHT...A NEUTRAL UPPER LEVEL PATTERN WILL BE IN
PLACE BETWEEN THE TROUGH TO OUR WEST AND A LARGE UPPER RIDGE
STARTING TO BUILD/RETROGRADE FROM THE WESTERN ATLANTIC. DEEP LAYER
SOUTHERLY FLOW ALOFT WILL CONTINUE TO PROVIDE OUR REGION WITH
ABUNDANT COLUMN MOISTURE AND THIS FAVORABLE COLUMN SHOULD SUPPORT
NUMEROUS SHOWERS/STORMS FOR THE AFTERNOON. SO ONCE AGAIN...MUCH OF
THE AREA IS UNDER LIKELY RAIN CHANCES FOR WEDNESDAY...HOWEVER MUCH
OF THE AREA...AWAY FROM THE IMMEDIATE COAST WILL SEE THE BETTER RAIN
CHANCES DURING THE AFTERNOON...AND THE TEMPORAL EXTENT OF ANY
RAINFALL SHOULD CONTINUE TO FALL. BETTER CHANCES FOR MORE SUNNY
BREAKS AS WELL...ESPECIALLY WEDNESDAY MORNING AND WILL BEGIN TO
CREEP DAYTIME TEMPERATURES BACK UP.
4TH OF JULY...
THIS WILL BE THE FIRST DAY THIS WEEK THAT STARTS TO RESEMBLE A MORE
TYPICAL SUMMER FORECAST. THE MAIN SUPPRESSION FROM THE UPPER RIDGE
WILL STILL BE WELL TO OUR NORTHEAST. HOWEVER...OUR MID/UPPER LEVEL
FLOW WILL START TO BECOME INCREASINGLY ANTI-CYCLONIC IN NATURE AND
THIS WILL HELP TO SCOUR OUT AT LEAST SOME OF THE DEEP MOISTURE.
FORECAST FOR THE 4TH WILL FEATURE A GENERALLY QUIET MORNING WITH A
FEW SHOWERS AROUND...BUT JUST AS MUCH SUN FOLLOWED BY INCREASING
CHANCES FOR A MORE TYPICAL DISTRIBUTION OF AFTERNOON/EVENING
THUNDERSTORMS. THE BETTER SOLAR INSOLATION ALLOWS TEMPERATURES TO
PEAK BACK UP INTO THE LOWER 90S FOR MANY SPOTS. THE EVENING OF THE
4TH LOOKS TO BE A MIX OF MAN MADE AND SCATTERED MOTHER NATURE
FIREWORKS...HOWEVER OPTIMISTIC THAT WE WILL NOT BE DEALING WITH A
WASHOUT.
&&
.LONG TERM (FRIDAY THROUGH NEXT MONDAY)...
A DLM SUBTROPICAL RIDGE INITIALLY LOCATED NEAR LATITUDE 35/LONGITUDE
65-70 SLOWLY BUILDS AND SHIFTS WEST. THIS REACHES THE MID-ATLANTIC
AND SOUTHEAST COAST FOR THE WEEKEND AND CONTINUES INTO MON AS A
TROPICAL UPPER TROPOSPHERIC TROUGH (TUTT) APPROACHES FL FROM THE
BAHAMAS. THE 01/12Z ECMWF AND THE 02/00Z GFS HANDLE THIS FEATURE
SIMILARITY.
BUILDING HEIGHTS AND SUBSIDENCE FROM THE UPPER RIDGE WILL KEEP
THUNDERSTORMS IN THE LOW END SCATTERED RANGE AND ALLOW TEMPERATURES
TO REACH THE MID 90S IN THE AFTERNOON. A RATHER ROBUST EAST AND SW
LOW LEVEL FLOW WILL LIMIT THE WEST COAST SEA BREEZES TO THE
IMMEDIATE COASTAL AREAS WHICH WILL HAVE THE HIGHEST STORM COVERAGE.
BY MON THE SURFACE REFECTION OF THE TUTT REACHES THE STATE WITH A
RELAXING EAST OR NE FLOW...ALLOWING A MORE UNIFORM COVERAGE ACROSS
THE CWA.
&&
.AVIATION...
DEEP MOISTURE WILL CONTINUE TO FLOW NORTH WITH A BKN-OVC MID DECK.
EXPECT VCNTY SHRA WITH PERIODS OF MVFR CIGS AND -RA OVERNIGHT...THEN
BKN MVFR CIGS DURING THE DAY WITH VCNTY TSRA RESULTING IN OCNL
MVFR/LCL IFR CONDITIONS. WINDS SOUTHERLY AND GUSTY AT TIMES.
&&
.MARINE...
SOUTHERLY FLOW WILL SHIFT SOUTHEAST BY THIS EVENING AND THEN REMAIN
OUT OF THE SOUTHEAST FOR THE DURATION OF THE FORECAST PERIOD AS HIGH
PRESSURE REMAINS SITUATED TO OUR NORTH AND NORTHEAST. THE GRADIENT
LOOKS TO REMAIN TIGHT THROUGH MUCH OF THE PERIOD KEEPING WINDS
ELEVATED...HOWEVER AS WINDS SHIFT TO A MORE EASTERLY DIRECTION...THE
HIGHEST SEAS WILL ALSO BEGIN TO SHIFT OFFSHORE FOR THE SECOND HALF
OF THE WEEK.
&&
.HYDROLOGY...
A FLOOD WATCH REMAIN IN EFFECT FOR THE FORECAST AREA. HEAVY RAINFALL
OVER THE PAST SEVERAL DAYS HAS RESULTED IN A FORECAST OF SEVERAL
LOCAL RIVERS REACHING ACTION STAGE DURING THE NEXT FEW DAYS. AT THIS
TIME...NO SIGNIFICANT RIVER FLOODING IS FORECAST...HOWEVER THE
THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE INTO WEDNESDAY.
DEPENDING ON THE LOCATION AND EXTENT OF ANY ADDITIONAL HEAVY
RAINFALL...THE CURRENT FORECASTS FOR CRESTS BELOW FLOOD STAGE MAY
NEED TO BE MODIFIED. RESIDENTS ALONG AREA RIVERS AND STREAM ARE
URGED TO KEEP UP TO DATE WITH THE MOST RECENT FORECASTS AND BE
PREPARED TO TAKE ACTION SHOULD FLOOD WARNINGS BECOME NECESSARY. THE
LATEST RIVER FORECASTS CAN ALWAYS BE FOUND AT:
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=TBW.
&&
.FIRE WEATHER...
DEEP TROPICAL MOISTURE....BELOW NORMAL TEMPERATURES AND HIGH DAILY
COVERAGE OF SHOWERS WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE
CRITICAL LEVELS THROUGH THE MIDDLE OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 87 75 88 76 / 70 50 70 50
FMY 88 74 90 74 / 70 50 70 40
GIF 88 73 89 74 / 60 40 60 40
SRQ 88 75 89 75 / 70 60 70 50
BKV 86 73 89 72 / 70 50 70 40
SPG 85 77 87 77 / 70 60 70 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK THROUGH THIS EVENING FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...NONE.
&&
SYNOPSIS/SHORT TERM/MARINE...MROCZKA
FIRE WX/HYDROLOGY..MROCZKA
AVIATION/LONG TERM...RUDEHazardous weather outlook, Jul 2, 5:09 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 509 AM EDT TUE JUL 2 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-022115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 509 AM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS THUNDERSTORMS AND SHOWERS WILL CONTINUE TO STREAM NORTHWARD ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA TODAY AND TONIGHT. THE MAIN IMPACTS WILL BE LOCALLY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH WITH THE STRONGER STORMS. ...FLOOD IMPACT... A FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH WEDNESDAY MORNING. FORECASTED ADDITIONAL HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH POSSIBLE LOCALLY HEAVIER ACCUMULATIONS CREATE A CONCERN FOR FLOODING. SOUTH TO SOUTHWEST WINDS WILL HELP ELEVATE THE COASTAL WATERS...BAYS...HARBORS...AND INLETS WHICH WILL MAKE DRAINAGE OF LOWER-LYING COASTAL AREAS MORE DIFFICULT. RECENT HEAVY RAINFALL HAS SATURATED THE SOIL IN SOME AREAS AND COULD PROVIDE AN ELEVATED RISK OF FLOODING IF RAIN STORMS WERE TO TRAIN OVER THOSE AREAS. ...RIP CURRENT IMPACT... LONG DURATIONS OF SOUTHWEST TO SOUTHERLY WINDS OVER THE GULF OF MEXICO WILL CONTINUE TO RESULT IN A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. ...RIVER FLOOD IMPACT... THE HEAVY RAINS OVER THE PAST FEW DAYS HAVE BROUGHT THE WATER LEVELS UP ON AREA RIVERS AND STREAMS. THE WATER LEVELS ARE EXPECTED TO REACH ACTION STAGE ON MANY RIVERS BUT STAY BELOW FLOOD STAGE. RESIDENTS LIVING NEAR RIVERS SHOULD STAY UP TO DATE ON THE OBSERVED AND FORECAST LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... A SIMILAR PATTERN IS EXPECTED WEDNESDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS AND SHOWERS ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA WITH LOCALLY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH WITH STRONGER STORMS. AREAL COVERAGE OF STORMS WILL DECREASE THURSDAY THROUGH MONDAY. ...FLOOD IMPACT... THE FLOOD WATCH IS EXPECTED TO END WEDNESDAY MORNING. HOWEVER ANY ADDITIONAL RAIN COULD CONTINUE TO CREATE SOME FLOODING PROBLEMS. ...RIVER FLOOD IMPACT... RESIDENTS LIVING NEAR RIVERS SHOULD MONITOR THE OBSERVED AND FORECAST LEVELS FOR THE NEXT COUPLE OF DAY AS THESE RIVERS APPROACH OF REACH ACTION STAGE AND THEN SLOWLY DECREASE. . ...EXCESSIVE HEAT IMPACT... A STRONG AREA OF HIGH PRESSURE WILL MOVE INTO THE AREA LATE IN THE WEEK AND CONTINUE FOR THE WEEKEND. THIS WILL CREATE THE POTENTIAL FOR HIGHS IN THE MID 90S WITH HEAT INDEX VALUES OF 100 TO 105 FOR SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:23 PM EDT | Areal Flood Advisory | TBW | Levy | 2 hr |
| Jul 1, 9:35 PM EDT | Areal Flood Advisory | TBW | DeSoto, Hardee, Highlands | 115 min |
| Jul 1, 10:58 PM EDT | Areal Flood Advisory | TBW | Levy | 3 hr |
| Jul 2, 4:37 AM EDT | Areal Flood Advisory | TBW | Charlotte, Sarasota | 113 min |
| Jul 2, 5:37 AM EDT | Special Marine Warning | TBW | 38 min | |
| Jul 2, 6:01 AM EDT | Areal Flood Advisory | TBW | Pinellas | 119 min |
| Jul 2, 12:08 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Jul 2, 2:06 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 114 min |
| Jul 2, 2:37 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto | 38 min |
| Jul 2, 3:29 PM EDT | Areal Flood Advisory | TBW | DeSoto, Hardee, Manatee, Sarasota | 2 hr |
| Jul 2, 4:02 PM EDT | Special Weather Statement | TBW | Hillsborough | 43 min |
| Jul 2, 4:37 PM EDT | Special Weather Statement | TBW | Pasco | 38 min |
| Jul 2, 4:43 PM EDT | Special Weather Statement | TBW | Sumter | 47 min |
| Jul 2, 7:17 PM EDT | Special Marine Warning | TBW | 43 min |
Nearby
Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.